MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS SLAP HAMMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS SLAP HAMMER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/01/2025, a sales representative reported via (b)(4) that an ar-9202-14 univers¿ 3d slaphammers tip broke off.This occurred during a case with no patient affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One ar-9202-14 received for investigation.Visual evaluation confirms that the knob broke off from the head.Additionally, the device and markings markings are discolored.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.The device was manufactured in 2018.Refer to the investigation photos the complaint allegation is confirmed.

Brand Name
UNIVERS SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21857605
Report Number1220246-2025-01531
Device Sequence Number7917263
Product Code LXH
UDI-Device Identifier00888867058385
UDI-Public(01)00888867058385(11)180514(10)250170705
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS SLAP HAMMER
Device Catalogue NumberAR-9202-14
Device Lot Number250170705
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown